| Model Number |
359529 |
| Medical Device Problem Code |
Extracardiac stimulation (1463)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
01/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Patient reports discomfort at implant site (abdominal) when he can tell device is pacing.Testing in office suggests pocket stimulation due to unipolar pacing and high output, as well as patient discomfort with pacing.Output was lowered and rate response turned off to reduce unnecessary pacing per physician.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.